# SDR DALA2023051203764

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 114,522 hours, 17,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 F/A REPORTS 1R DOOR ARM LEVER WILL NOT MOVE. UNABLE TO ARM DOOR . CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL. DOOR ARM/DISARMS NML PER B767- 300 AMM 52-12 (4778314)
